Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 23, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 18, 2016, 8:25 PM CDT. It took effect at Jul 19, 2016, 1:00 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2016, 8:25 PM CDT (01:25 UTC)
- In effect from
- Jul 19, 2016, 1:00 AM CDT
- Expired
- Jul 20, 2016, 7:00 PM CDT
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted.
793 WHCA72 TJSJ 190125 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 925 PM AST MON JUL 18 2016 ...SEAS INCREASING OVERNIGHT... .A COUPLE OF TROPICAL WAVES COMBINED WITH A HIGH PRESSURE BUILDING OVER THE CENTRAL ATLANTIC WILL INCREASE THE WINDS AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS. CHOPPY SEAS EXPECTED THROUGH WEDNESDAY NIGHT. AMZ710-190930- /O.NEW.TJSJ.SC.Y.0023.160719T0600Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 925 PM AST MON JUL 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 8 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 8 PM AST WEDNESDAY. * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
255 WHCA72 TJSJ 190825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST TUE JUL 19 2016 ...CHOPPY CONDITIONS ARE EXPECTED TODAY... .A SERIES OF TROPICAL WAVES COMBINED WITH A SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL INCREASE WINDS AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS TODAY. CHOPPY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY NIGHT. AMZ710-191630- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 425 AM AST TUE JUL 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
518 WHCA72 TJSJ 191348 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 948 AM AST TUE JUL 19 2016 ...CHOPPY CONDITIONS ARE EXPECTED TODAY... .A SERIES OF TROPICAL WAVES COMBINED WITH A SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL INCREASE WINDS AND SEAS ACROSS THE OFFSHORE ATLANTIC WATERS TODAY. CHOPPY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY NIGHT. AMZ710-192200- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 948 AM AST TUE JUL 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHCA72 TJSJ 192119 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 519 PM AST TUE JUL 19 2016 ...CHOPPY CONDITIONS ARE EXPECTED THROUGH WEDNESDAY... .SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATING FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE CHOPPY CONDITIONS OVER THE OUTER ATLANTIC WATERS THROUGH WEDNESDAY NIGHT. AMZ710-200530- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 519 PM AST TUE JUL 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
419 WHCA72 TJSJ 200144 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 944 PM AST TUE JUL 19 2016 ...CHOPPY CONDITIONS ARE EXPECTED THROUGH WEDNESDAY... .SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATING FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE CHOPPY CONDITIONS OVER THE OUTER ATLANTIC WATERS THROUGH WEDNESDAY NIGHT. AMZ710-200945- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 944 PM AST TUE JUL 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHCA72 TJSJ 200806 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 406 AM AST WED JUL 20 2016 ...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING... .SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING. AMZ710-201615- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 406 AM AST WED JUL 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
250 WHCA72 TJSJ 201431 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1031 AM AST WED JUL 20 2016 ...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING... .SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING. AMZ710-202245- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1031 AM AST WED JUL 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHCA72 TJSJ 202001 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 PM AST WED JUL 20 2016 ...HAZARDOUS SEAS EXPECTED UNTIL THIS EVENING... .SURFACE HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL CREATE MODERATE TO FRESH WINDS ACROSS THE OFFSHORE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE HAZARDOUS AND CHOPPY MARINE CONDITIONS OVER THE OFFSHORE ATLANTIC WATERS UNTIL THIS EVENING. AMZ710-210000- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-160721T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 401 PM AST WED JUL 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST WINDS OF 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 1:17 PM CDT, 7 hours 8 minutes earlier.
Area forecast discussion, Jul 18, 1:17 PM CDT, 7 hours 8 minutes before
Area Forecast Discussion National Weather Service San Juan PR 217 PM AST MON JUL 18 2016 .SYNOPSIS...High pressure in the central Atlantic driving moderate trade wind flow will continue to dominate the local forecast. A weak tropical wave will move out of the area tonight followed by somewhat drier air. The next tropical wave will move into the area on Wednesday followed by drier air and significant Saharan dust on Thursday and Friday. At upper levels...A low over the local area will drift west as high pressure moves across the Atlantic waters north of the area mid-week. Weak low pressure then moves into and over Puerto Rico from the northeast by Saturday. At mid levels...Low pressure over the entire Caribbean will yield to a weak ridge from the high in the west central Atlantic ocean Tuesday night. A weak trough associated with the tropical wave will pass through from the east on Wednesday night. The high in the Atlantic will shift east leaving a ridge across the ocean into the southern Bahama islands by Saturday. The high will return to its position north of Puerto Rico on Monday of next week. Mid levels remain mostly dry except Wednesday and Wednesday night and again on Sunday night next week. At lower levels...After about mid week, high pressure in the central Atlantic will drift northeast into the Azores for a weekend retreat then forget to come back. This will leave weaker than usual gradients after Friday over the local area, but moderate trade winds will continue. Traces of Saharan dust will enter on Tuesday and peak in intensity on Friday behind the next tropical wave moving through on Wednesday and Wednesday night. && .DISCUSSION...Widely scattered showers continued over Puerto Rico and the U.S. Virgin Islands this morning and began developing a little more just before noon. Heavy rain was observed in southwest Puerto Rico but amounts are believed to be less than one inch so far. Showers should continue to form and move through the area at 15 to 20 knots, with showers also forming in western and northwestern Puerto Rico a little later this afternoon. Winds of 28 to 38 knots were observed in the morning sounding of 17/12z between 14 and 17 kft. One gust was also recorded at the outer buoy 41043 earlier this morning at 41 knots. Radar also showed winds above 10 kft in certain areas were above 30 kts. Therefore there continues to be a risk of gusts around any thunderstorms that develop that may reach 40 to 45 mph in very localized areas of western and southwestern Puerto Rico and the adjacent waters. Moisture will reach a minimum tonight--although there will still be some good moisture overnight--and then begin rising on Tuesday until after the wave passage overnight on Wednesday. In the meantime afternoon showers are likely in western Puerto Rico and isolated to scattered showers of moderate intensity will occur elsewhere. The passage of the wave on Wednesday and Wednesday night will bring better showers and at least isolated thunderstorms. Saharan dust will move in behind the wave with the driest air of the next 7 days. This will limit convection in most areas. Limited moisture and somewhat better showers will return over the weekend in an atmosphere that has predominantly easterly flow through 40 kft. && .AVIATION...TSRA/SHRA expected to continue across southwestern PR, creating MVFR conds and mtn top obscurations across the Cordillera Central, impacting mainly TJMZ and the vicinity of TJPS thru at least 22z. SHRA will continue across the waters at times reaching the USVI terminals and creating mainly VCSH with brief -ra across the rest of the terminals. Low level winds will continue mainly ENE at 10- 20KT...shifting ESE around 19/02z. && .MARINE...Winds will increase slightly tonight and tomorrow. Currently the wave watch model has been forecasting wave heights between 6.5 and 7 feet for the outer Atlantic waters and up to 20 knots for portions of the local inner waters of both the Atlantic and Caribbean. Although the forecast calls for 5 to 7 feet in the outer Atlantic waters on Tuesday will consider holding off with issuing a small craft advisory until there is a little more certainty of seas of 7 feet being reached. Currently small craft advisories are not expected after midnight Friday morning. && .PRELIMINARY POINT TEMPS/POPS... SJU 78 89 76 90 / 40 40 20 20 STT 79 90 81 87 / 20 20 40 40 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 13/12
Hazardous weather outlook, Jul 18, 4:53 AM CDT, 15 hours 32 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 526 AM AST LUNES 18 DE JULIO DE 2016 AMZ710>745-PRZ001>013-191000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 526 AM AST LUNES 18 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...ESTA TARDE Y NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS DE MODERADAS A FUERTES Y RAFAGAS DE VIENTOS ESTA TARDE A TRAVES DE PORCIONES DEL OESTE DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PODRAN PROVOCAR INUNDACIONES URBANAS Y DE RIACHUELOS. .OLAS...OJEAJE PICADO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA COSTA NORTE DE PUERTO RICO Y LA PUNTA ESTE DE VIEQUES. .CALOR...INDICE DE CALOR ENTRE 102 Y 107 GRADOS ES POSIBLE A TRAVES DE PORCIONES DE LOS MUNICIPIOS DEL NORTE CENTRAL Y SUROESTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MARTES A DOMINGO TRONADAS A TRAVES DE SECTORES EN EL OESTE E INTERIOR DE PUERTO RICO CON INUNDACIONES URBANAS Y DE RIACHUELOS LOCALIZADAS SE ESPERAN DURANTE LA TARDE LOS PROXIMOS DIAS. UN AUMENTO EN LA ACTIVIDAD DE AGUACEROS Y TRONADAS SE ESPERA PARA MEDIADOS DE SEMANA DEBIDO A UNA ONDA TROPICAL. EL RIESGO MODERADO DE CORRIENTES SUBMARINAS PROBABLEMENTE CONTINUARA. EL RIESGO DE CALOR TAMBIEN CONTINUARA PARA ALGUNAS AREAS CADA DIA. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-191000- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 526 AM AST LUNES 18 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...ESTA TARDE Y NOCHE .OLAS...OJEAJE PICADO DE HASTA 5 PIES SE ESPERA A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS ALREDEDOR DE LA ISLA DE SANTA CRUZ. .CALOR...INDICE DE CALOR ENTRE 102 Y 107 ES POSIBLE A TRAVES DE PORCIONES DE SANTA CRUZ. .DIAS DOS A SIETE...MARTES A DOMINGO UN AUMENTO EN LA ACTIVIDAD DE AGUACEROS Y TRONADAS SE ESPERA PARA MEDIADOS DE SEMANA A TRAVES DEL AREA DE PRONOSTICO DEBIDO A UN INCREMENTO EN LA HUMEDAD TRAS EL PASO DE UNA ONDA TROPICAL. TAMBIEN...EL RIESGO DE CORRIENTES SUBMARINAS SE ESPERA QUE AUMENTE A MEDIDA QUE EL OLEAJE Y LOS VIENTOS AUMENTEN EL MIERCOLES Y JUEVES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA LA ACTIVACION AMPLIA DE OBSERVADORES. SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR TROMBAS MARINAS O CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:08 AM CDT | Rip Current Statement | JSJ | 62 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.